# SDR SWAA073066

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 50,360 hours, 44,149 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 656531018
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, LT AND RT ELEVATORS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR OUTPUT TORQUE TUBE PER MM.
